# SDR EIA2004067

- Difficulty date: August 3, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 100,482 hours, 24,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER STAIRWELL STA 480 INOP DURING GROUND CHECK.  EMERGENCY LIGHT ASSY REPLACED PER MM 33-51-00 PAGE 201 AND 501.
